Anyone come off a tricyclic like Pamelor?

Discussion in 'Fibromyalgia Main Forum' started by mistyb, Jan 4, 2003.

  1. mistyb

    mistyb New Member

    I am currently off of Pamelor due to pregnancy. It was my life saver. I have been ill feeling, full of anxiety, and scared to death. Just wondering if it is a normal thing that happens when you go off this med. I feel like I am loosing it. The doc weaned me in six days. I was on it for 14 months. I took 30 mg since 8/02, and then they took me to 20 and 10 then none in six days. I am scared! Any input would be appreciated.
    [This Message was Edited on 01/05/2003]
  2. allhart

    allhart New Member

    yep your are going to feel crazy for aleast a week or two ,just keep reminding yourself that the feelings your having is from the med i made someone stay around me all the time til it passes i was actually feelin sucidal,i felt like i was completely lossing my mind! try and sleep as much as possible,it will pass also i found walking helped alittle with the anxity and panic attacks,i quit cold turkey then told my dr after because of the baby,
    people tell you horror stories about how addicting pain meds are but antidepressents are much much worse i just wean my son off of elvil he had a rough time to,there is a antidepressent that is approved for use during preg but i cant remember which one it maybe zoloft ask your pharamists if you end up feeling like you have to have them or this dosent pass ,
    so when is the baby due?
    hugs
    kara
  3. mistyb

    mistyb New Member

    I think that they did say that I could go on Zoloft, but they really wanted me to give this a fair shot of coming off. The baby will be due 9/11/03. What a date huh? We had tried for almost two years for this little one, and I never expected it to be this hard. I have nausea, plus this horrible experience coming off the Pamelor. Did you experience any diarrhea or anything, and did your pain increase?
  4. allhart

    allhart New Member

    if you get a chance email me and ill tell you more, my last one was born march 02.i have 4 nautral and one step child my email is on my profile
    kara
  5. LisaMay

    LisaMay New Member

    I had only been on Pamelor for one month when I started having severe tremors. It really interfered with my anxiety, nervouseness, dizziness, and ability to function. It did stop my headaches, which is why I started it in the first place. So off I went and I felt like crap for a whole week. To top it all off, back came the headaches. I also take Paxil and according to the responses, I'm not looking forward to changing and/or stopping it.

    What a crummy illness we have! Lisa
  6. Mikie

    Mikie Moderator

    I'm so sorry you are having to go through withdrawal at the same time as early pregnancy. Hang in there, Kiddo; this too shall pass. Be sure to keep in touch with your doc and that you have support around you. My prayers are with you.

    Love, Mikie
  7. mistyb

    mistyb New Member

    Mikie and all thank you so much for responding. I appreciate all of the thoughts, and please keep me in your prayers. Today has been much better, and I am trying to go it a day at a time. I made it through the weekend, and I will make it. I just need to remember that each day is a day closer to meeting my little one that we have waited almost two years to have.

[ advertisement ]